PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 121-135
Tytuł artykułu

Common fixed points for commuting and compatible maps

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Fixed point theorems of multivalued hybrid contractions and Meir-Keeler type multivalued maps are obtained in a metric space. Our results generalize corresponding results of Aubin and Siegel, Dube, Dube and Singh, Hadzic, Iseki, Jungck, Kaneko, Nadler, Park and Bae, Reich, Ray and many others.
Twórcy
autor
  • Department of Mathematics, Kuwait University, P.O.Box 5969, Safat 13060, Kuwait
autor
  • Department of Mathematics, F.G. Post Graduate College, Sector H/8, Islamabad, Pakistan
Bibliografia
  • [1] J.P. Aubin, Applied Abstract Analysis, John Wiley and Sons, New York 1977.
  • [2] J.P. Aubin and J. Siegel, Fixed points and stationary points of dissipative multivalued maps, Proc. Amer. Math. Soc. 78 (1980), 391-398.
  • [3] I. Beg and A. Azam, Fixed points of multivalued locally contractive mappings, Boll. U.M.I. 4-A (7) (1990), 227-233.
  • [4] I. Beg and A. Azam, Fixed points of asymptotically regular multivalued mappings, J. Austral. Math. Soc. (Series A) 53 (3) (1992), 313-326.
  • [5] L.S. Dube, A theorem on common fixed points of multivalued mappings, Annal. Soc. Sci. Bruxells 84 (4) (1975), 463-468.
  • [6] L.S. Dube and S.P. Singh, On multivalued contraction mappings, Bull. Math. de la Soc. Sci. Math. de la. R.S. de Roumanie 14 (62) (3) (1970), 307-310.
  • [7] O. Hadzic, Common fixed point theorems for family of mappings in complete metric spaces, Math. Japonica 29 (1984), 127-134.
  • [8] T. Hu, Fixed points theorems for multivalued mappings, Canad. Math. Bull. 23 (1980), 193-197.
  • [9] K. Iseki, Multivalued contraction mappings in complete metric spaces, Rend. Sem. Math. Univ. Padova 53 (1975), 15-19.
  • [10] G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly 83 (1976), 261-263.
  • [11] G. Jungck, Common fixed points for commuting and compatible maps on compacta, Proc. Amer. Math. Soc. 103 (3) (1988), 977-983.
  • [12] H. Kaneko, Single valued and multivalued f-contractions, Boll. U.M.I. 4A (1985), 29-33.
  • [13] A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl. 2 (1969), 526-529.
  • [14] S.B. Nadler, Jr., Multivalued contraction mappings, Pacific J. Math. 30 (1969), 475-488.
  • [15] S. Park and J.S. Bae, Extensions of a fixed point theorem of Meir and Keeler, Ark. Math. 19 (1981), 223-228.
  • [16] B.K. Ray, On Ciric's fixed point theorem, Fund. Math. 94 (1977), 221-229.
  • [17] S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14 (1971), 121-124.
  • [18] B.E. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290.
  • [19] B.E. Rhoades, S. Park and K.B. Moon, On generalization of Meir-Keeler type contraction maps, J. Math. Anal. Appl. 146 (1990), 482-494.
  • [20] C.S. Wong, Common fixed points of two mappings, Pacific J. Math. 49 (1) (1973), 299-312.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div16i2n2bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.